On the Convergence of Linearized Implicit Runge-Kutta Methods and their Use in Parameter Optimization
Mathematica balkanica, Tome 19 (2005) no. 1-2, p. 75
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2005_19_1-2_a7,
author = {Matthias Gerdts},
title = {On the {Convergence} of {Linearized} {Implicit} {Runge-Kutta} {Methods} and their {Use} in {Parameter} {Optimization}},
journal = {Mathematica balkanica},
pages = {75},
year = {2005},
volume = {19},
number = {1-2},
url = {http://geodesic.mathdoc.fr/item/MABA_2005_19_1-2_a7/}
}
Matthias Gerdts. On the Convergence of Linearized Implicit Runge-Kutta Methods and their Use in Parameter Optimization. Mathematica balkanica, Tome 19 (2005) no. 1-2, p. 75. http://geodesic.mathdoc.fr/item/MABA_2005_19_1-2_a7/